# SDR CA990707070

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2460010H0264
- Condition: Cracked
- Location: Hydraulic System
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

(CAN) IN-FLIGHT, NR 2 SYSTEM HYDRAULIC QUANTITY AND PRESSURE WENT TO ZERO.  HOSE FOUND CRACKED.
